# SDR 22AA20090401

- Difficulty date: April 20, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N688GX
- Make and model: Boeing 757225
- Aircraft serial: 22688
- Aircraft time: 58,152 hours, 22,455 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER WILL NOT RISE.  ACFT PERFORMED AN AIR TURN BACK. LANDING GEAR DOWN LOCK PINS INSTALLED IN MAIN AND NOSE GEARS. LANDING GEAR LEVER LOCK C/B OPENED AND COLLARED ALTN. POSITION SWITCH SELECTED.REFERENCE W/O 16819 ITEM 8, PERFORMED T/S IAW 757 FM AND FOUND RT. MLG TRUCK ACTUATOR DEFECTIVE. REMOVED AND REPLACED RT MLG TRUCK ACTUATOR IAW MM 32-32-15. PERFORMED OPERATION CHECK IAW MM 32-3200 PG 501-504, OPERATION LEAK CHECKED NORMAL. THIS CLEARS DMI 22589, PLACARD REMOVED.
